# SDR DALA2022011200251

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,280 hours, 10,467 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHP 3304 3R DOOR SHOWS ARMED ON ECAM UNTIL DOOR IS RECYCLED. CORRECTIVE ACTION: INFO NOTED. (8477596)
